Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 75, NWS Green Bay, WI

July 21, 2016Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 21, 2016, 3:16 PM CDT for Wood County, Wisconsin. It was in force for 59 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2016, 3:16 PM CDT (20:16 UTC)
Expired
Jul 21, 2016, 4:15 PM CDT
In force
59 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wood County, WI

The radar

The La Crosse radar (KARX), 121 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 3:47 PM CDTTSTM WND DMGNekoosa, WINUMEROUS FIVE TO EIGHT INCH DIAMETER TREE BRANCHES DOWN. WINDS ESTIMATED AROUND 60 MPH.
Jul 21, 3:51 PM CDTTSTM WND GST 60Wisconsin Rapids, WITIME ESTIMATED.
Jul 21, 4:00 PM CDTTSTM WND DMGWisconsin Rapids, WITREES SNAPPED AND UPROOTED ALONG HWY 54 BETWEEN CTY RD GG AND CTY RD D
Jul 21, 4:02 PM CDTTSTM WND DMGNekoosa, WINUMEROUS LARGE TREES DOWN IN TOWN. POWER IS OUT. PEA SIZE HAIL ALSO REPORTED.
Jul 21, 4:05 PM CDTTSTM WND DMGPort Edwards, WITREES DOWN ALONG HWY 54. REPORT VIA WSAW TV
Jul 21, 4:08 PM CDTTSTM WND DMGWisconsin Rapids, WIWINDS DAMAGED TENTS AND SET-UP FOR WATER SKI SHOW ON LAKE WAZEECHA. REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1904 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS53 KGRB 212016
SVRGRB
WIC141-212115-
/O.NEW.KGRB.SV.W.0075.160721T2016Z-160721T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 415 PM CDT

* AT 315 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF MARSHFIELD...OR 14 MILES EAST OF NEILLSVILLE...MOVING EAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WISCONSIN RAPIDS...MARSHFIELD...PITTSVILLE...BABCOCK...
  LAKE WAZEECHA...NEKOOSA...PORT EDWARDS...BIRON...HEWITT AND SHERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4469 9031 4468 8985 4451 8984 4451 8973
      4425 8973 4425 9032
TIME...MOT...LOC 2015Z 279DEG 24KT 4459 9029 

HAIL...1.00IN
WIND...60MPH
 
$$

KURIMSKI
4 follow-up statements
244 
WWUS53 KGRB 212027
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT THU JUL 21 2016

WIC141-212115-
/O.CON.KGRB.SV.W.0075.000000T0000Z-160721T2115Z/
WOOD WI-
327 PM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WOOD COUNTY...

AT 327 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF WISCONSIN RAPIDS TO 7 MILES
SOUTHWEST OF PITTSVILLE...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WISCONSIN RAPIDS...MARSHFIELD...PITTSVILLE...BABCOCK...
LAKE WAZEECHA...NEKOOSA...PORT EDWARDS...BIRON...HEWITT AND SHERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4469 9031 4468 8985 4451 8984 4451 8973
      4425 8973 4425 9032
TIME...MOT...LOC 2027Z 296DEG 23KT 4451 8995 4439 9026 

HAIL...1.25IN
WIND...60MPH
 
$$

KURIMSKI
108 
WWUS53 KGRB 212043
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT THU JUL 21 2016

WIC141-212115-
/O.CON.KGRB.SV.W.0075.000000T0000Z-160721T2115Z/
WOOD WI-
343 PM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WOOD COUNTY...

AT 342 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKE WAZEECHA TO NEAR BABCOCK...MOVING SOUTHEAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WISCONSIN RAPIDS...PITTSVILLE...BABCOCK...LAKE WAZEECHA...NEKOOSA...
PORT EDWARDS...BIRON...VESPER...RUDOLPH AND ARPIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4448 9021 4454 9004 4455 8985 4455 8984
      4451 8984 4451 8973 4425 8973 4425 9032
      4439 9032
TIME...MOT...LOC 2042Z 304DEG 31KT 4442 8977 4426 9007 

HAIL...1.00IN
WIND...60MPH
 
$$

KURIMSKI
165 
WWUS53 KGRB 212056
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT THU JUL 21 2016

WIC141-212115-
/O.CON.KGRB.SV.W.0075.000000T0000Z-160721T2115Z/
WOOD WI-
356 PM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN WOOD COUNTY...

AT 356 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKE WAZEECHA TO 6 MILES SOUTHWEST OF NEW ROME...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WISCONSIN RAPIDS...BABCOCK...LAKE WAZEECHA...NEKOOSA...
PORT EDWARDS...BIRON...VESPER...RUDOLPH...CRANMOOR AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS NEKOOSA. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4440 9007 4448 8996 4451 8984 4451 8973
      4425 8973 4425 9032 4439 9024
TIME...MOT...LOC 2056Z 325DEG 29KT 4434 8970 4418 9000 

HAIL...1.00IN
WIND...60MPH
 
$$

KURIMSKI
988 
WWUS53 KGRB 212108
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
408 PM CDT THU JUL 21 2016

WIC141-212118-
/O.EXP.KGRB.SV.W.0075.000000T0000Z-160721T2115Z/
WOOD WI-
408 PM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD COUNTY WILL
EXPIRE AT 415 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4440 9007 4448 8996 4451 8984 4451 8973
      4425 8973 4425 9032 4439 9024
TIME...MOT...LOC 2107Z 279DEG 24KT 4434 8970 4418 9000 

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:23 PM CDT, 53 minutes earlier.

Area forecast discussion, Jul 21, 2:23 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
223 PM CDT THU JUL 21 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Friday
Issued at 223 PM CDT Thu Jul 21 2016

The latest Rap analysis and satellite/radar imagery show this
mornings thunderstorm complex continuing to drop southeast over
lower Michigan early this afternoon.  Meanwhile, storms are
redeveloping over western Wisconsin and central Minnesota ahead of a
weak cold front.  ML capes upwards of 2000 j/kg are building again
over western Wisconsin though ML cins remain quite high.  Some
storms may also be elevated, where cins are reduced.  As the
atmosphere recovers with some sunshine over central and eastern
portions of the state this afternoon, potential for these storms to
survive as they move east but think that north-central WI is mostly
out of the woods when it comes to thunderstorm development. Though
unlikely because of the turned-over atmosphere, an isolated severe
storm cannot be ruled out. Precip trends and temps are the main
forecast concerns in the short-term.

Tonight...The cold front will move south across central and
northeast Wisconsin during the evening hours, and clear east-central
WI overnight.  The threat of thunderstorms will continue over mainly
central and east-central WI until the front exits late tonight.
Though the severe threat should be waning during the evening, still
cannot rule out an isolated severe threat for the first half of the
evening.  Drier air will be moving in behind the front, which will
limit fog potential despite the relatively humid airmass in place
and recent rainfall.  Will back off on the fog mention across the
north, but leave a patchy mention over central and east-central WI
where the front will exit late.  Lows ranging from the middle 60s
north to middle 70s south.

Friday...The weak cold front will settle over southern Wisconsin
during the morning hours.  Though the area will be on the north side
of the front, the airmass will not be much colder than todays.  The
difference will be felt in the humidity levels due to lower
dewpoints in place.  Under sunny conditions, temps will rise into
the upper 80s to a few mid 90s.  Heat indices will range from the
mid to upper 90s, which is not quite hot enough for a heat advisory.

.LONG TERM...Friday Night Through Thursday
Issued at 223 PM CDT Thu Jul 21 2016

Zonal flow will prevail across the Great Lakes from this weekend
out through much of next week. Surface high pressure will keep the
weather dry for the first part of the weekend as a mid level
trough and associated shortwave track across the international
border. This system is forecast to track through the western Great
Lakes Saturday night, however showers and thunderstorms cannot be
ruled out Saturday afternoon as the leading edge of the shortwave
taps into a narrow ribbon of around 1000 J/kg of MUCAPE. The best
chance for storms looks to be Saturday night when a cold front
pushes towards the western Great Lakes and the main trough tracks
through the area. Given the instability and shear it appears some
of the storms will be strong, with a few possibly severe. Some
lingering activity is possible with and behind the cold front on
Sunday.

The next best chance for rain will be later in the week on
Wednesday and Thursday as another mid level shortwave tracks
through the Great Lakes region. The timing and strength of this
feature is difficult to pindown given the model differences,
therefore the blanket chance pops are warranted this far out.

Temperatures this weekend ahead of the cold front will be quite
warm, with highs returning to near normal levels by the start of
the work week behind the cold front.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1157 AM CDT Thu Jul 21 2016

A large thunderstorm complex has exited the taf sites at midday, but
additional storms are developing over central Minnesota and western
Wisconsin.  Some of these storms may push across central and east-
central WI later this afternoon or early this evening, if they
survive the trip.  The airmass will be more stable to the east after
this mornings storms, so confidence is low enough on timing and
coverage to leave out of the taf forecast for now.

Then a cold front will drop through the region this evening into
early overnight.  This may be a tad sooner than what was expected
earlier.  Dewpoints will be dropping behind the front, which will
limit fog potential despite the rainfall and muggy airmass in place.
Based on these facts and the recent statistical guidance, have
backed off fog formation over central and north-central WI.  East-
central will still have potential for lower vsbys/cigs in fog late
tonight, since the passage will be later in the night that other taf
sites. Once any fog burns off, vfr conditions to resume on Friday
morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......Kurimski
AVIATION.......MPC
Hazardous weather outlook, Jul 21, 2:51 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
251 PM CDT THU JUL 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
251 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS MAY RETURN MAINLY TO CENTRAL AND EAST-
CENTRAL WISCONSIN LATER THIS AFTERNOON INTO THE EARLY OVERNIGHT
HOURS. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT THROUGH THIS
EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK
WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS
CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES.

THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS
COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL
RAINFALL.

THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY AND
THURSDAY...BUT IT IS TOO SOON TO DETERMINE THEIR SEVERE
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NECESSARY THIS AFTERNOON
OR TONIGHT.

LMZ521-522-541>543-222000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
251 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS COULD POSE A HAZARD TO BOATERS THIS
EVENING...MAINLY SOUTH OF STURGEON BAY. PATCHY FOG COULD ALSO
POSE A HAZARD...ESPECIALLY ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE
WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY
NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY AND
THURSDAY.

IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE
MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO
BOATERS AT TIMES.

MPC/KURIMSKI

In the hours before

Local storm report, Jul 21, 10:26 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     BOULDER JUNCTION        46.11N 89.63W
07/21/2016                   VILAS              WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN THROUGHOUT MUCH OF THE
            COUNTY. SOME TREES DOWN ON HOUSES. WIND DAMAGE OCCURRED
            FROM APPROXIMATELY 515 AM TO 615 AM CDT BASED ON RADAR.

&&

GENEB
Local storm report, Jul 21, 10:59 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1059 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     STURGEON BAY            44.83N 87.38W
07/21/2016                   DOOR               WI   LAW ENFORCEMENT

            A COUPLE TREES DOWN JUST NORTH OF STURGEON BAY ON
            REYNOLDS ROAD AND JUST SOUTH OF STURGEON BAY...NEAR CLAY
            BANKS.

&&

GENEB
Local storm report, Jul 21, 11:03 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1103 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     TSTM WND DMG     LUXEMBURG               44.54N 87.69W
07/21/2016                   KEWAUNEE           WI   LAW ENFORCEMENT

            SCATTERED TREES AND POWER LINES DOWN IN THE LUXEMBURG
            AREA AND ALSO NEAR CASCO AREA. TIME ESTIMATED VIA RADAR.

&&

GENEB
Local storm report, Jul 21, 11:07 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     MANITOWOC               44.08N 87.66W
07/21/2016                   MANITOWOC          WI   LAW ENFORCEMENT

            JUST A FEW TREE LIMBS DOWN IN MANITOWOC AND IN NEWTON.
            TIME ESTIMATED VIA RADAR.

&&

GENEB
Local storm report, Jul 21, 11:13 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1113 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     BOULDER JUNCTION        46.11N 89.63W
07/21/2016                   VILAS              WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN THROUGHOUT MUCH OF THE
            COUNTY. SOME TREES DOWN ON HOUSES. WIND DAMAGE OCCURRED
            FROM APPROXIMATELY 515 AM TO 615 AM CDT BASED ON RADAR.

0612 AM     TSTM WND DMG     TOMAHAWK                45.46N 89.73W
07/21/2016                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

0620 AM     TSTM WND DMG     ALVIN                   46.01N 88.81W
07/21/2016                   FOREST             WI   LAW ENFORCEMENT

            A FEW POWER LINES DOWN IN THE ALVIN AREA. TIME ESTIMATED
            FROM RADAR.

0625 AM     TSTM WND DMG     RHINELANDER             45.63N 89.41W
07/21/2016                   ONEIDA             WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

0635 AM     TSTM WND DMG     TIPLER                  45.91N 88.63W
07/21/2016                   FLORENCE           WI   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ON POWERLINES MAINLY IN THE WESTERN
            PORTION OF THE COUNTY IN THE TIPLER...LONG LAKE AND FERN
            AREAS. TIME ESTIMATED VIA RADAR.

0645 AM     TSTM WND DMG     SUMMIT LAKE             45.38N 89.19W
07/21/2016                   LANGLADE           WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN.

0655 AM     TSTM WND DMG     PEARSON                 45.36N 89.01W
07/21/2016                   LANGLADE           WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN THE PEARSON AREA
            EASTWARD TO HIGHWAY 55 NEAR PICKEREL. POWER OUTAGES IN
            THIS AREA AS WELL. TIME ESTIMATED VIA RADAR.

0700 AM     TSTM WND DMG     PICKEREL                45.36N 88.91W
07/21/2016                   LANGLADE           WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN THE PICKEREL AREA
            EASTWARD TO HIGHWAY 52. POWER OUTAGES ALSO REPORTED IN
            THIS AREA. TIME ESTIMATED VIA RADAR.

0703 AM     TSTM WND DMG     10 W CARTER             45.39N 88.84W
07/21/2016                   FOREST             WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN THE FAR SOUTHERN
            AND SOUTHWESTERN PORTION OF THE COUNTY WEST OF
            CARTER...AND ABOUT 2 MILES NORTH OF THE PICKEREL AREA.

0705 AM     TSTM WND DMG     DUNBAR                  45.65N 88.18W
07/21/2016                   MARINETTE          WI   LAW ENFORCEMENT

            FEWS TREES DOWN IN DUNBAR AREA

0707 AM     HAIL             WAUSAU                  44.96N 89.63W
07/21/2016  M1.00 INCH       MARATHON           WI   TRAINED SPOTTER

            TREE LIMBS ALSO DOWN

0709 AM     TSTM WND GST     MOSINEE                 44.78N 89.69W
07/21/2016  M60.00 MPH       MARATHON           WI   ASOS

0715 AM     TSTM WND DMG     PEMBINE                 45.63N 88.00W
07/21/2016                   MARINETTE          WI   LAW ENFORCEMENT

            FEW TREES DOWN IN PEMBINE

0718 AM     HAIL             MARSHFIELD              44.66N 90.16W
07/21/2016  M1.00 INCH       WOOD               WI   PUBLIC

            TIME ESTIMATED. FROM SOCIAL MEDIA.

0739 AM     HAIL             BIRON                   44.43N 89.78W
07/21/2016  M1.00 INCH       WOOD               WI   PUBLIC

            FROM SOCIAL MEDIA

0740 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
07/21/2016  M1.00 INCH       WOOD               WI   PUBLIC

            FROM SOCIAL MEDIA

0752 AM     TSTM WND DMG     BOWLER                  44.86N 88.96W
07/21/2016                   SHAWANO            WI   LAW ENFORCEMENT

            TREES DOWN REPORTED IN BOWLER.

0800 AM     HAIL             AMHERST                 44.45N 89.28W
07/21/2016  M0.88 INCH       PORTAGE            WI   TRAINED SPOTTER

            TOWN OF LANARK

0805 AM     TSTM WND DMG     PESHTIGO                45.04N 87.75W
07/21/2016                   MARINETTE          WI   LAW ENFORCEMENT

            MANY TREES DOWN. SOME ON POWERLINES NEAR COUNTY VV IN
            PESHTIGO.

0806 AM     TSTM WND DMG     WAUPACA                 44.34N 89.06W
07/21/2016                   WAUPACA            WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

0807 AM     TSTM WND DMG     MARINETTE               45.09N 87.61W
07/21/2016                   MARINETTE          WI   LAW ENFORCEMENT

            FEW TREES DOWN IN THE CITY OF MARINETTE.

0815 AM     TSTM WND DMG     8 N TOMAHAWK            45.58N 89.73W
07/21/2016                   ONEIDA             WI   TRAINED SPOTTER

            TREE DAMAGE, SOME 12 INCH TREES, WINDS GUSTS ESTIMATED AT
            50-60 MPH.

0815 AM     TSTM WND DMG     PENSAUKEE               44.81N 87.91W
07/21/2016                   OCONTO             WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN THE TOWNS OF
            OCONTO...LITTLE RIVER AND PENSAUKEE. TIME ESTIMATED VIA
            RADAR.

0815 AM     TSTM WND DMG     KING                    44.33N 89.13W
07/21/2016                   WAUPACA            WI   TRAINED SPOTTER

            WIDESPREAD DAMAGE WEST OF WAUPACA. LARGE TREES AND
            POWERLINES DOWN, SHINGLES OFF ROOFS.

0825 AM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/21/2016                   BROWN              WI   AMATEUR RADIO

            7-8 INCH SUSPENDED OVER SHADY LANE.

0825 AM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/21/2016                   BROWN              WI   AMATEUR RADIO

            HEALTHY LARGE TREE DOWN ACROSS SHADY LANE ROAD.

0840 AM     TSTM WND DMG     STURGEON BAY            44.83N 87.38W
07/21/2016                   DOOR               WI   LAW ENFORCEMENT

            A COUPLE TREES DOWN JUST NORTH OF STURGEON BAY ON
            REYNOLDS ROAD AND JUST SOUTH OF STURGEON BAY...NEAR CLAY
            BANKS.

0845 AM     TSTM WND DMG     LUXEMBURG               44.54N 87.69W
07/21/2016                   KEWAUNEE           WI   LAW ENFORCEMENT

            SCATTERED TREES AND POWER LINES DOWN IN THE LUXEMBURG
            AREA AND ALSO NEAR CASCO AREA. TIME ESTIMATED VIA RADAR.

0852 AM     TSTM WND DMG     WEYAUWEGA               44.31N 88.93W
07/21/2016                   WAUPACA            WI   TRAINED SPOTTER

            POWER LINES DOWN. MINOR STREET FLOODING.

0930 AM     TSTM WND DMG     MANITOWOC               44.08N 87.66W
07/21/2016                   MANITOWOC          WI   LAW ENFORCEMENT

            JUST A FEW TREE LIMBS DOWN IN MANITOWOC AND IN NEWTON.
            TIME ESTIMATED VIA RADAR.

&&

GENEB
Special weather statement, Jul 21, 3:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT THU JUL 21 2016

WIZ035-036-212045-
PORTAGE WI-WOOD WI-
301 PM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND PORTAGE
COUNTIES UNTIL 345 PM CDT...

AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MARSHFIELD...OR 16 MILES NORTHWEST OF WISCONSIN
RAPIDS...MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  STEVENS POINT AND WHITING AROUND 340 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RUDOLPH...CUSTER...
ELLIS...POWERS BLUFF COUNTY PARK...LINDSEY...BETHEL...STANDING ROCK
PARK... HEWITT...AUBURNDALE AND JUNCTION CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4468 8923 4434 8923 4443 9031 4468 9032
TIME...MOT...LOC 2001Z 276DEG 33KT 4459 9004

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 4:49 AM CDTSpecial Weather StatementGRBOneida, Vilas71 min
Jul 21, 5:20 AM CDTSevere Thunderstorm WarningGRBVilas61 min
Jul 21, 5:30 AM CDTSpecial Weather StatementGRBLincoln90 min
Jul 21, 5:54 AM CDTSpecial Weather StatementGRBOneida51 min
Jul 21, 6:16 AM CDTSpecial Weather StatementGRBLincoln, Marathon89 min
Jul 21, 6:43 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon24 min
Jul 21, 6:46 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Oneida40 min
Jul 21, 6:49 AM CDTSevere Thunderstorm WarningGRBMarathon47 min
Jul 21, 6:54 AM CDTSevere Thunderstorm WarningGRBMarinette85 min
Jul 21, 6:59 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano91 min
Jul 21, 7:02 AM CDTSpecial Marine WarningGRB118 min
Jul 21, 7:08 AM CDTSpecial Weather StatementGRBWood52 min
Jul 21, 7:13 AM CDTSevere Thunderstorm WarningGRBPortage, Wood68 min
Jul 21, 7:16 AM CDTSevere Thunderstorm WarningGRBWaupaca89 min
Jul 21, 7:53 AM CDTSevere Thunderstorm WarningGRBBrown, Outagamie72 min
Jul 21, 7:55 AM CDTSevere Thunderstorm WarningGRBDoor65 min
Jul 21, 8:01 AM CDTSevere Thunderstorm WarningGRBWaushara52 min
Jul 21, 8:12 AM CDTSevere Thunderstorm WarningGRBKewaunee63 min
Jul 21, 8:16 AM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago74 min
Jul 21, 8:18 AM CDTSpecial Marine WarningGRB117 min
Jul 21, 8:39 AM CDTSevere Thunderstorm WarningGRBManitowoc81 min
Jul 21, 3:01 PM CDTSpecial Weather StatementGRBPortage, Wood44 min
Jul 21, 3:50 PM CDTSpecial Weather StatementGRBPortage40 min
Jul 21, 4:00 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara75 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.